A 41-year-old female asked:
Disclaimer

i was prescribed cipro (ciprofloxacin) and flagy started to get real bad joint pains so i stopped cipro (ciprofloxacin) and continued fgl?

1 doctor answer
Dr. Hunter Handsfield
53 years experience Infectious Disease
Contact doctor ASAP: You don't say what kind of infection you have. However, when these antibiotics are used together, ciprofloxacin often is just as important (or even more important) than metronidazole (Flagyl®). Check with your doctor ASAP; s/he probably will want to substitute another antibiotic for cipro.
Answered on Aug 6, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 60-year-old female asked:
Dr. Edward Hellman
29 years experience Orthopedic Surgery
Be checked: Presumably you are on cipro (ciprofloxacin) for an infection. So it is possible that it is a reaction to the antibiotic, or it is possible it is rela ... Read More
A 46-year-old male asked:
Dr. Wenjay Sung
14 years experience Podiatry
Ciprofloxacin: Because of your description of symptoms, see you physician for possible complications of joint or tendon pain. One of the known risks when taking Cip ... Read More
3
3 comments
1
1 thank
A 35-year-old male asked:
Dr. John Michalski
36 years experience Orthopedic Surgery
Cipro (ciprofloxacin): Not too long. It depends how quickly your body metabolizes it.
A 21-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Quinolones: The fluorinated quinolones, including Ciprofloxacin have been implicated infrequently in creating tendon damage. This can create joint pain, but impr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month